# SDR C2XA01CL016

- Difficulty date: February 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YUL - FLT 4005 - THE CREW REPORTED SMOKE IN CABIN AND COCKPIT.  THE AIRCRAFT RETURNED TO YUL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE AIR CONDITION SYSTEM IAW 21-00-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
